RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2006, Volume 45, Number 6, Pages 637–654 (Mi al163)  

This article is cited in 3 scientific papers (total in 3 papers)

Isomorphism types of Rogers semilattices for families from different levels of the arithmetical hierarchy

S. A. Badaeva, S. S. Goncharovb, A. Sorbic

a Al-Farabi Kazakh National University, Faculty of Mechanics and Mathematics
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
c Dipartimento di Scienze Matematiche ed Informatiche Roberto Magari, Università degli Studi di Sienna

Abstract: We investigate differences in isomorphism types for Rogers semilattices of computable numberings of families of sets lying in different levels of the arithmetical hierarchy.

Keywords: arithmetical hierarchy, computable numbering, Rogers semilattice

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2006, 45:6, 361–370

Bibliographic databases:

UDC: 510.55
Received: 30.10.2005

Citation: S. A. Badaev, S. S. Goncharov, A. Sorbi, “Isomorphism types of Rogers semilattices for families from different levels of the arithmetical hierarchy”, Algebra Logika, 45:6 (2006), 637–654; Algebra and Logic, 45:6 (2006), 361–370

Citation in format AMSBIB
\Bibitem{BadGonSor06}
\by S.~A.~Badaev, S.~S.~Goncharov, A.~Sorbi
\paper Isomorphism types of Rogers semilattices for families from different levels of the arithmetical hierarchy
\jour Algebra Logika
\yr 2006
\vol 45
\issue 6
\pages 637--654
\mathnet{http://mi.mathnet.ru/al163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2321084}
\zmath{https://zbmath.org/?q=an:1164.03340}
\transl
\jour Algebra and Logic
\yr 2006
\vol 45
\issue 6
\pages 361--370
\crossref{https://doi.org/10.1007/s10469-006-0034-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845625210}


Linking options:
  • http://mi.mathnet.ru/eng/al163
  • http://mi.mathnet.ru/eng/al/v45/i6/p637

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Podzorov, “Arithmetical $D$-degrees”, Siberian Math. J., 49:6 (2008), 1109–1123  mathnet  crossref  mathscinet  isi
    2. S. A. Badaev, S. S. Goncharov, “Generalized computable universal numberings”, Algebra and Logic, 53:5 (2014), 355–364  mathnet  crossref  mathscinet  isi
    3. S. S. Ospichev, “Computable families of sets in Ershov hierarchy without principal numberings”, J. Math. Sci., 215:4 (2016), 529–536  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:200
    Full text:44
    References:33
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018